# SDR ASAA9680195

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Loose
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 358, CREW REPORTED THE L2 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR WOULD NOT ARM.  FOUND THE AFT GIRT BAR FLOOR MOUNT LOOSE, SECURED MOUNT AND OPERATED NORMALLY.  (M)
